Extending global IP connectivity for ad hoc networks

Åhlund, Christer and Zaslavsky, Arkady 2003, Extending global IP connectivity for ad hoc networks, Telecommunication systems, vol. 24, no. 2-4, pp. 221-250, doi: 10.1023/A:1026123031404.

Attached Files
Name Description MIMEType Size Downloads

Title Extending global IP connectivity for ad hoc networks
Author(s) Åhlund, Christer
Zaslavsky, ArkadyORCID iD for Zaslavsky, Arkady orcid.org/0000-0003-1990-5734
Journal name Telecommunication systems
Volume number 24
Issue number 2-4
Start page 221
End page 250
Total pages 30
Publisher Springer Nature
Place of publication Dordrecht, The Netherlands
Publication date 2003-10
ISSN 1018-4864
Keyword(s) mobile IP
ad hoc networks
multihoming
Science & Technology
Technology
Telecommunications
Language eng
DOI 10.1023/A:1026123031404
Indigenous content off
Field of Research 1005 Communications Technologies
0805 Distributed Computing
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2003, Kluwer Academic Publishers
Persistent URL http://hdl.handle.net/10536/DRO/DU:30127242

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in TR Web of Science
Scopus Citation Count Cited 25 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 19 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 18 Jul 2019, 15:57:25 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.